MathSciNet Relay Station
MathSciNet bibliographic data
MR1973287 35R60 (35K20 35P15 37H05 37L55)
Mierczyński, Janusz; Shen, Wenxian Exponential separation and principal Lyapunov exponent/spectrum for random/nonautonomous parabolic equations. J. Differential Equations 191 (2003), no. 1, 175–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement